# SDR CALA2024082300485

- Difficulty date: August 21, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 109,534 hours, 25,700 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Hose
- Part number: 160040274
- Condition: Faulty
- Location: Toilet
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FWD LAV HAD CONTINUOUS BLUE JUICE LEAK IN FWD LEFT CORNER OF LAV . REMOVED TOILET SHROUD FROM LAV "A".  TOILET FOUND TO BE NOT OVERSERVICED.  TOILET FLUSHES NORMALLY WITH NO LEAKS NOTED AT LAV TANK AND FLUSH COMPONENTS ON TOP OF LAV TANK.  HAD LAV DUMPED AND AND SERVICED FROM REMOTE EXTERIOR SERVICING PANEL. FOUND HOSE LEAKING DURING FILLING OF LAV TANK.  HOSE IDENTIFIED WHICH CONNECTS FROM PUMP/FILTER ASSY TO RINSE/FILL VALVE ASSY ON TOP OF LAV TANK.  CLEANED UP RESIDUAL FLUID THAT WAS MAINTAINED ABOVE CABIN FLOOR. DDP APPLIED. LAV UN USEABLE. DOOR CLOSED AND LOCKED. LAV CLEAN UP WILL BE ADDRESSED ON ANOTHER LOG PAGE DISPATCH DESK: 91   NAME: AW DATE: 21-AUG-24- NOC      DESK: 757  NAME: DONNY DATE: 21-AUG-24- LAV TANK TO REMAIN EMPTY TILL SOURCE OF INFLIGHT LEAK IS REPAIRED LAV PLACED ON MEL ADDED HOSE PART # NEEDED 19-3832-3-0025 (HOSE) REMOVED AND REPLACE RINSE FILL LINE HOSE SYSTEM. PERFORMED TEST OF THE TOILET SYSTEM REFERENCE: TASK 38-32-00-725-001. NO LEAKS NOTED. OK TO CONTINUE.PARTS USED:  19-3832-3-0025,QTY :1
